# SDR MASA200300503

- Difficulty date: December 19, 2003
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N77278
- Make and model: Cndair CL6002B19
- Aircraft serial: 7278
- Aircraft time: 13,747 hours, 10,847 cycles
- System (JASC): 2700 · Flight Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL2386
- Condition: Out Of Tolerance
- Location: Spoilers
- Part time: 6,805 hours, 5,174 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 6320 PHX-GJT, ABORTED T/O FOR SPOILER CONFIG WARNING MSG.  MX REPLACED THE PCU.  OP CHECKS GOOD.
